# SDR 2002F00467

- Difficulty date: May 7, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N521AT
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 50,788 hours, 15,935 cycles
- Engine: Rroyce RB211535E4
- Engine time: 41,959 hours, 13,137 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 669, DURING CRUISE RIGHT ENGINE OVERHEAT EICAS MESSAGE AND LIGHT/AURAL WARNING AT FL 370.  FLIGHT CREW PERFORMED CHECKLIST, SHUT OFF BLEED VALVE AND BROUGHT POWER TO IDLE THRUST.  LIGHT AND EICAS MESSAGE WENT AWAY 30 SECONDS LATER.  MAINTENANCE RAN ENGINE AT 1.7 EPR FOR TWENTY MINUTES, NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
